# SDR AALA202108232932

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 66,942 hours, 25,236 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Part number: A5211081800000
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR GUST LOCK WILL NOT ENGAGE. **SUPPLEMENTAL REPORT FOR AALA202108202932: REPLACED GUST LOCK CONTROL MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-12-400-802-A ** (CLOSED)
